RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2015, Volume 79, Issue 5  


On a class of random perturbations of the hierarchical Laplacian
A. D. Bendikov, A. A. Grigor'yan, S. A. Molchanov, G. P. Samorodnitsky
3
Calculus of variations in the large, existence of trajectories in a domain with boundary, and Whitney's inverted pendulum problem
S. V. Bolotin, V. V. Kozlov
39
Inequalities for harmonic measures with respect to non-overlapping domains
V. N. Dubinin
47
Multi-colour dynamical tilings of tori into bounded remainder sets
V. G. Zhuravlev
65
Critical exponents of instantaneous blow-up or local solubility of non-linear equations of Sobolev type
M. O. Korpusov
103
Dualizing coverings of the plane
Vik. S. Kulikov
163
The $K(\pi,1)$-property for smooth marked curves over finite fields
Ph. Lebacque, A. Schmidt
193
Hilbert's Nullstellensatz in algebraic geometry over rigid soluble groups
N. S. Romanovskiy
201
Periodic solutions of the quasilinear equation of forced beam vibrations with homogeneous boundary conditions
I. A. Rudakov
215
Browder functions and theorems on fixed points and coincidences
T. N. Fomenko
239
Известия Российской академии наук. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019